# SDR HNAA0400155

- Difficulty date: October 19, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 26,736 hours, 29,687 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Leaking
- Location: Slide/Raft
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LAYOVER DITCHING DAM RT EMERGENCY EXIT DOOR WATER DAM WAS ACTIVATED BUT DID NOT DEPLOY.  DURING LAYOVER F/A ATTEMPTED TO OPEN EXIT DOOR TO VENT A/C.  F/A HERD A HISSING NOISE  AND STOPPED REMOVING DOOR.  FOUND HISSING NOISE TO BE NITROGEN FROM DITCHING DAM BOTTLE.  SERVICED BOTTLE, OPS CHECKED DITCHING DAM SYSTEM  NO DISCREPANCY NOTED AND THEN SERVICED AND REACTIVATED SYSTEM.
